# SDR SWAA2022100549180

- Difficulty date: September 1, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 51,347 hours, 25,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUT OUT AREA SCUFF PLATE FWD CORNER HAS CRACK / [01] WELDING REPAIR ACCOMPLISHED PER SRM 53-30-15-2R-1 REPAIR 1 BY OUT SIDE VENDOR P.O 413636;[02] VERIFIED 1
